# SDR USAA002181

- Difficulty date: December 20, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CRACKED 1 INCH BY 1 INCH, UPPER FLANGE FLOORBEAM STATION 312, RBL 7 TO 8.  CORROSION LEVEL 1 C53-107-01.  INSTALLED NEW T-CAP PER SRM 53-10-51.  (M)
